# SDR P5CA2021052100185

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 81,183 hours, 13,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1300 - 1320 LBL 11 SEAT TRACK FOUND CORROSION.( M/D STA 1300 - 1320 LBL 11 SEAT TRACK CORROSION AREA REWORKED AS PER SRM 53-00-52-1A1 FIG 101. )
